# SDR 97ZZZX16

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1043X
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7535224
- System (JASC): 2210 · Autopilot System
- Part: Shuttle Valve
- Part number: SUSIII
- Condition: Failed
- Location: Autoflt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL VALVE FAILED IN THE PRECISE FLIGHT SUSIII SHUTTLE VALVE.  A RIVET HEAD MIGRATED DOWNSTREAM TO THE ENGINE DRIVEN VACUUM PUMP.  THE VACUUM PUMP SUBSEQUENTLY FAILED DUE TO FOREIGN OBJECT INJESTION.  SUBMITTER STATED CHECK SYSTEM VISUALLY ON AN ANNUAL BASIS REMOVING THEM FROM SERVICE AFTER 1,000 HRS.
